Journal of Symbolic Logic 56 (3):906-914 (1991)

Abstract
We prove that every countably determined set C is U-meager if and only if every internal subset A of C is U-meager, provided that the cofinality and coinitiality of the cut U are both uncountable. As a consequence we prove that for such cuts a countably determined set C which intersects every U-monad in at most countably many points is U-meager. That complements a similar result in [KL]. We also give some partial solutions to some open problems from [KL]. We prove that the set K = {1,...,H}, where H is an infinite integer, cannot be expressed as a countable union of countably determined sets each of which is U-meager for some cut U with min{cf (U), ci (U)} ≥ ω1. Also, every Borel, Σ1 m or countably determined set C which is U-meager for every cut U is a countable union of Borel, Σ1 m or countably determined sets respectively, which are U-nowhere dense for every cut U. Further, the class of Borel U-meager sets for min{cf(U), ci(U)} ≥ ω1 coincides with the least family of sets containing internal U-meager sets and closed with respect to the operation of countable union and intersection. The same is true if the phrase "U-meager sets" is replaced by "U-meager for every cut U."
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1183743739
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,586
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

U-Monad Topologies of Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):534-539.
U-Lusin Sets in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):528-533.
Cuts in Hyperfinite Time Lines.Renling Jin - 1992 - Journal of Symbolic Logic 57 (2):522-527.
Nonstandard Natural Number Systems and Nonstandard Models.Shizuo Kamo - 1981 - Journal of Symbolic Logic 46 (2):365-376.
Stationary Reflection for Uncountable Cofinality.Péter Komjáth - 1986 - Journal of Symbolic Logic 51 (1):147-151.

Analytics

Added to PP index
2009-01-28

Total views
17 ( #567,282 of 2,348,586 )

Recent downloads (6 months)
1 ( #512,295 of 2,348,586 )

How can I increase my downloads?

Downloads

My notes